| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions related to loss of a tooth.This adverse event is being reported after 30 calendar days.This event was original classified under a non-reportable category within the complaint handling system.
Event or Problem Description
The customer reported loss of tooth #24 while wearing the aligners.Medical intervention was required, the tooth was extracted, a bone graft was performed and an implant will be placed.Aligner treatment was discontinued.For this event, the patient identifier is (b)(6) and the complaint number is (b)(4).